For one thing OMG don't swim with any kind of drug Please. That drug is mostly given to people with high anxiety by the doctors. Yes it can make a person dizzy, give heart palpitations, dry mouth, and so on, The side effects of taking this drug is something a person don't want to begin to have, the dizziness can get worse, you want to take more of them for the same effect, their very addicting and not in a kind a fun way. They will mostly make you drowsy or sleepy and well if you think that's fun, which there are a lot more fun things to do out in the world without being high on something, Another side effect is that people start trying drugs that are stronger or they drink alcohol with this drug and well the thing you look forward to with that is a overdose. I just lost my son in law from a overdose April 4th 2018 no one found him for 3 hours after he took the drug and started having problems, he was too high to let anyone know he was dying, he left behind a loving wife and a one year old baby girl and all the things he worked so hard and long to get in his life, not to mention all his friends and family. He was an addict but a very special person and only 25 years old, he started out using smaller drugs too and he probably would tell you to get your head out of the stars and find a different way to have fun. I know for a fact drugs are not all that fun so why start.